# SDR K5SR2017T28286

- Difficulty date: August 3, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N450JF
- Make and model: Emb EMB-500
- Aircraft serial: 50000184
- Aircraft time: 2,543 hours, 2,008 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 8271015
- Part serial: 1204
- Condition: Binding
- Location: Mlg
- Part time: 2,543 hours, 2,008 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE ON APPROACH PILOT HAD A LANDING GEAR CONTROL LEVER DISAGREE.  GEAR CONTROL LEVER GOES UP HALFWAY IN RETRACTION CYCLE, BUT DOWN ALL THE WAY IN EXTENSION CYCLE. LANDING GEAR CONTROL SELECTOR LEVER ASSEMBLY WAS REMOVED AND A VISUAL INSPECTION OF THE LEVER ASSEMBLY REVEALED THAT A FACE PANEL SCREW THAT WAS INTERNALL TO THE ASSEMBLY HAD CAME OUT AND LODGED BEHIND THE CAM ASSEMBLY CAUSING THE HANDLE TO MALFUNCTION. INSTALLED REPAIRED LANDING GEAR CONTROL LEVER ASSEMBLY.  OPERAITONAL CHECKED SATISFACTORY.
